# SDR CA021101003

- Difficulty date: October 13, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 22,484 hours
- Engine: Pwa PT6A34
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 110K15001012
- Condition: Frayed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT AFTT: 22782.0 HOURS. CABLE FOUND FRAYED DURING INSPECTION OF ELEVATOR CABLE SYSTEM AS PER AD 82-09-08R2 AND SB 110-027-064-R2 AND C2 INSP SHEET, HENCE NECESSITY OF DISCONNECTING CABLES FOR PROPER INSPECTION. PULLEY MS 20220A2 ALSO REPLACED AS SHOWING 'INDENT' PIN POINTS IN PULLEY'S GROOVE. CABLE AND PULLEY REPLACED.
